MENU

You are here

Publications

Export 440 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bianchini S, Caravenna L. On the extremality, uniqueness and optimality of transference plans. Bull. Inst. Math. Acad. Sin. (N.S.) 4 (2009) 353-458 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3692
Bianchini S. SBV regularity of genuinely nonlinear hyperbolic systems of conservation laws in one space dimension. Acta Mathematica Scientia, Volume 32, Issue 1, January 2012, Pages 380-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6535
Bianchini S. On the shift differentiability of the flow generated by a hyperbolic system of conservation laws. Discrete Contin. Dynam. Systems 6 (2000), no. 2, 329-350 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1274
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Bianchini S. On the Euler-Lagrange equation for a variational problem. Discrete Contin. Dynam. Systems A 17 (2007) 449-480 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1792
Bianchini S, Zizza M. Properties of Mixing BV Vector Fields. Communications in Mathematical Physics [Internet]. 2023 ;402:1953–2009. Available from: https://doi.org/10.1007%2Fs00220-023-04780-z
Bianchini S. SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34691
Bianchini S, Spinolo L. Characteristic boundary layers for mixed hyperbolic systems in one space dimension and applications to the Navier-Stokes and MHD equations. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35325
Biasco L, Berti M, Bolle P. An optimal fast-diffusion variational method for non isochronous system. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1579
Bicchi A, Marigo A, Piccoli B. On the reachability of quantized control systems. IEEE Trans. Automat. Contr. 47 (2002) 546-563 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1501
Bigoni D, Dal Corso F, Kirillov ON, Misseroni D, Noselli G, Piccolroaz A. Flutter instability in solids and structures, with a view on biomechanics and metamaterials. Proceedings of the Royal Society A [Internet]. 2023 ;479:20230523. Available from: https://royalsocietypublishing.org/doi/10.1098/rspa.2023.0523
Biswas I, Bruzzo U. On semistable principal bundles over a complex projective manifold. Int. Math. Res. Not. vol. 2008, article ID rnn035 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3418
Biswas I, Bruzzo U. Holomorphic Cartan geometry on manifolds with numerically effective tangent bundle. Differential Geometry and its Applications 29 (2011) 147-153 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3830
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Boarotto F, Lerario A. Homotopy properties of horizontal path spaces and a theorem of Serre in subriemannian geometry. Communications in Analysis and Geometry. 2017 ;25:269–301.
Boarotto F. Conformal Equivalence of 3D Contact Structures on Lie Groups. Journal of Dynamical and Control Systems [Internet]. 2016 ;22:251–283. Available from: https://doi.org/10.1007/s10883-015-9273-8
Boffi D, Gastaldi L, Heltai L. A distributed lagrange formulation of the finite element immersed boundary method for fluids interacting with compressible solids. In: Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Vol. 16. Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Cham: Springer International Publishing; 2018. pp. 1–21. Available from: https://arxiv.org/abs/1712.02545v1
Bogomolov F, Lukzen E. Stable vector bundles on the families of curves. 2020 .
Boiardi ASurya, Noselli G. Minimal actuation and control of a soft hydrogel swimmer from flutter instability. Journal of the Mechanics and Physics of Solids [Internet]. 2024 ;191:105753. Available from: https://www.sciencedirect.com/science/article/pii/S0022509624002199
Boiardi ASurya, Marchello R. Breaking the left-right symmetry in fluttering artificial cilia that perform nonreciprocal oscillations. [Internet]. 2024 . Available from: https://doi.org/10.1007/s11012-024-01765-7
Boissiere S, Mann E, Perroni F. Crepant resolutions of weighted projective spaces and quantum deformations. This article will be published in 2011 in the \"Nagoya Mathematical Journal\" Volume 201, March 2011, Pages 1-22, under the title \"Computing certain Gromov-Witten invariants of the crepant resolution of P{double-strock}(1, 3, 4, 4) [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6514
Boissiere S, Perroni F, Mann E. The cohomological crepant resolution conjecture for P(1,3,4,4). [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6513
Boissiere S, Mann E, Perroni F. A model for the orbifold Chow ring of weighted projective spaces. Comm. Algebra 37 (2009) 503-514 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3589
Bolsinov A, Guglielmi L, Kudryavtseva E. Symplectic invariants for parabolic orbits and cusp singularities of integrable systems. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;376:20170424. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rsta.2017.0424
Bonacini M. Stability of equilibrium configurations for elastic films in two and three dimensions. Advances in Calculus of Variations [Internet]. 2014 ;8(2):117-153. Available from: https://www.degruyter.com/view/j/acv.2015.8.issue-2/acv-2013-0018/acv-2013-0018.xml

Pages

Sign in